# SDR 111105N523CS1

- Difficulty date: November 11, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N523CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605507
- Aircraft time: 1,147 hours, 806 cycles
- Engine: Pwa PW545A
- Engine time: 824 hours, 588 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT DEPARTED AND DURING INITIAL CLIMB OUT CREW NOTICED A LOSS OF OIL PRESSURE AND A SLIGHT ODOR FROM RT ENGINE.  THE ENGINE WAS SHUT DOWN AND AN EMERGENCY WAS DECLARED. AIRCRAFT WAS REROUTED AND LANDED WITH NO FURTHUR PROBLEMS.  THE ENGINE IS BEING REMOVED AND SENT TO THEMFG CENTER FOR INVESTIGATION AND REPAIR.  WILL ADVISE WHEN CAUSE IS KNOWN.
